Birth Control or Irregular Bleeding

Patient

Q: I just finished my menstrual cycle a week ago, and I started a new pack of Birth Control as per usual, But I stopped taking them after the first 4 days due to forgetfulness(Thursday). I started taking these "femMED Libido" pills 2 days after I took my last Birth control pill(Saturday) and by Sunday afternoon I started having irregular bleeding, worse then my regular menstrual cycle. Is their a serious problem, or is it something to do with the pills I was taking?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am traveling to Australia then Southeast Asia for 6 months and I was meant to get my rabbies jab which is a course ...

Q: Hello, I have injured my left foot. About 1 month ago, the outside of my left foot suddenly started to hurt while I ...

Q: Hi, I have had this on my penis since mid Oct (3 months). It has not been any change in its color or development is ...

Q: I have my period and its like slimy blood clot like i gave birth 16 weeks ago. Is this normal at all its not like a n...

Q: I recently bought a 1 litre water bottle that you drink between 8-1 and then fill up and drink again between 1-6 (I w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews